# SDR IPXA2019012738351

- Difficulty date: January 9, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2216151501
- Part serial: 0673001
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 3 ENG. I/B FAN COWL FWD. DOOR HINGE FITTING HAS CHAFE DAMAGE. REPAIRED NR 3 ENG I/B FAN COWL FWD. DOOR HINGE FITTING IAW EA 011-7110-01-A7577 REV. I/R AND EO MD11-7110-71327-A. (MINOR)
